# SDR REXA2013061000699

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 25,728 hours, 22,810 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TOOLING DAMAGE BEHIND AN ISOLATOR AT LBL9 APPROX 24" ABOVE THE FLOOR, MEASURING .125" X 0.031" X 0.003" DEEP.  REPAIRED IAW REO 601R-53-61-2155.
